# SDR SIMA200816406

- Difficulty date: June 9, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4494, CREW REPORTED ON TAKEOFF EICAS MSG "STEERING INOP" CAUTION MSG ILLUMINATED.  CREW FOLLOWED AOM VOL 1 AND ELECTED TO CONTINUE ON TO ORD.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY AND USING DIFFERENTIAL THRUST TAXIED TO A HOLDING PAD WHERE CREW FOLLOWED AOM VOL 1 AND RESET NOSE WHEEL STEERING SYSTEM SUCCESSFULLY.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOOT IAW CRJ 700 FIM 32-50-00, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (A)
